# SDR UIEA2020121402555

- Difficulty date: December 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,158 hours, 23,594 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FWD FUEL PUMP EICAS COMPLIED WITH QRH.  FOUND C/B POPPED LT FWD FUEL PUMP, RESET C/B, CLEARED MESSAGE.  RAN BOOST PUMP MULTIPLE TIMES, NO DEFECT FOUND, IAW 28-22-00.
